# SDR IPXA2018070231218

- Difficulty date: June 29, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 84,276 hours, 17,520 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

CONTROL TOWER SAID THEY SAW FLASHES OF LIGHT UNDER THE BELLY WHICH MIGHT HAVE BEEN COMPRESSOR STALLS ENG NR 3. REFER TO T/C 9100 DATED 11/14/2017. PERFORMED EO E-7900-62890-H APPENDIX B. ENG NR 3 P/N OFF-ON: CF6-80C2D1F, S/N OFF: 702705, S/N ON: 702814. EFF REF IPC: 71-00-45-01-120.
